Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

132 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Good Evening, On September 27th I received the senior dose

Good Evening,
On September 27th I received the senior dose of the flu vaccine. Within a day I experienced mild cold symptoms and an outbreak of hives. These are not rash like, but more like insect bites that are hard and lumpy. Initially my physician told me to take Benadryl 25 mg. twice a day for two days. I did that. But the hives just keep appearing on my arms,legs, feet and face. It has been more than two weeks and they have not abated. I put cortisone cram on then to calm the itching. But they are still coming pout. My question is: is they a permanent condition. Are nuts, strawberries and eggs foods I need to avoid?
Tue, 16 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Two weeks late, cramping, sore breast, light spotting in the mucus, weight gain, negative test. LMP September 24 last four days....if I ovulated it should of been Oct 10th. I m trying to conceive, what are my chances of late ovulation and getting pregnant?

doctor1 MD

Hello Dr. I have been on dilaudid 8 mg four times a day due to a serere mva that left me with many chronic problems. I refused to take narcotics because i ve seen what it has done to people, however, about a month after the accident, the pain was so unbearable, that I had no choice, and so here I am on the dilaudid ferris wheel. My doctor gave me a pack of suboxone to try and come see him in two weeks.. I m in a position now where I want to start it, and have taken my last dose 12 hours ago. I do not want to go into withdrawal because I remembered how I felt when I was in Ontario visiting my kids, and forgetting my pill bag. We were running late and I could have sworn I put it in a carry on, but because this bag looked like a similar makeup bag that my daughter had, I figured it was hers. Well, I can;t tell you how terrible I felt and honestly wanted to die from the feeling of withdrawal. i ve never experienced such pain, fear and anxiety in my life. I even begged my husband, who is a martial arts master to knock me out using the pressure points he has used in the past to knock people out without causing them harm, but of course he refused. I just never want to experience that again, so please tell me, is 12 hours a good enough time to start suboxone after my last dose. i should also mention, I was slowly weaning my self the last 2 months from 8 mg every 6 hours to 8 mg,,,one in the morning and one at at night and for this last week, a scored 8mg for a total of 4 mg in the am, and 4 mg in the pm. It s been hard but I wanted as little in me as possible before I started suboxone. So basically, this monring I took a 4mg, and it s now around 8pm at night. If i take the suboxane, how should I expect fo feel

doctor1 MD

My son is 7 months 10 days old. He was given first dose of vaxigrip 9 0.25 ml) dose lat month ( 27th Feb,2012) and his doctor said to take the next dose on 27th march 2012. now since doctor is not available , she will come back on 7th april, 2012. Should we wait till 7th april or get it from other doctor. Not able to contact the doctor on phone. Rajesh

Loading Online Doctors....